# SDR ISHA077549

- Difficulty date: January 16, 2002
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N301EX
- Make and model: Snias AS350D1
- Aircraft serial: 1358
- Aircraft time: 982 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 704A33633156
- Part serial: 016901700171
- Condition: Worn
- Location: Main Rotor
- Part time: 983 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARRANTY CREDIT FOR WORN PART WHICH HAS A S.L.L.OF 6400.0 HRS. AND ONLY LAST 982.5 HRS.
